Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

69 Publications


2020 | Journal Article | IST-REx-ID: 6185   OA
Erdös, László, et al. “Cusp Universality for Random Matrices I: Local Law and the Complex Hermitian Case.” Communications in Mathematical Physics, Springer Nature, 2020, p. 50, doi:10.1007/s00220-019-03657-4.
View | Files available | DOI | Download (ext.) | arXiv
 

2020 | Preprint | IST-REx-ID: 7389   OA
Geher, Gyorgy Pal, et al. Isometric Study of Wasserstein Spaces - the Real Line.
View | Files available
 

2020 | Journal Article | IST-REx-ID: 7512   OA
Erdös, László, et al. “Local Laws for Polynomials of Wigner Matrices.” Journal of Functional Analysis, Elsevier, p. 108507, doi:10.1016/j.jfa.2020.108507.
View | DOI | Download (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7618   OA
Pitrik, Jozsef, and Daniel Virosztek. “Quantum Hellinger Distances Revisited.” Letters in Mathematical Physics, Springer Nature, 2020, doi:10.1007/s11005-020-01282-0.
View | DOI | Download (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6184   OA
Alt, Johannes, et al. “Correlated Random Matrices: Band Rigidity and Edge Universality.” Annals of Probability, vol. 48, no. 2, Project Euclid, 2020, pp. 963–1001.
View | Files available | Download (ext.) | arXiv
 

Filters and Search Terms

department=LaEr

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed